# SDR SWAA2023092103009

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 18,946 hours, 9,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H OVER-WING EXIT DOOR LIGHT INOP<[01] REMOVED AND REPLACED FWD R/H OVER WING DOOR LIGHT ASSY AS PER AMM 33-51-03.
